MathSciNet Relay Station
MathSciNet bibliographic data
MR2869736 (2012k:42002) 42A05 (11K60 42C15)
Demeter, Ciprian; Zaharescu, Alexandru Proof of the HRT conjecture for $(2,2)$ configurations. J. Math. Anal. Appl. 388 (2012), no. 1, 151–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement